International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 741-752

New representation of the non-symmetric homogeneous bounded domains in 4 and 5

Gr. Tsagas and G. Dimou

Division of Mathematics, Department of Mathematics and Physics, Faculty of Technology, University of Thessaloniki, Thessaloniki, Greece

Received 14 December 1989; Revised 1 March 1990

Copyright © 1992 Gr. Tsagas and G. Dimou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with the corresponding solvable Lie algebra to each of non-symmetric homogeneous bounded domains in 4 and 5 by special set of matrices. Some interesting properties of Kähler manifolds are found. The theory of s-structure on a complete Riemann manifold is also studied.